[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] H/V mix....

> I did end up changing out the site even though it was less than two
> days old. I guess that was the problem since the shot of H brought
> her right down.   
> I just got the bottle of V and just started mixing a 5 to 1 ratio. 
> Haven't done it long enough to benefit from it yet.  Am anxious to
> see if it makes a difference.

The difference is subtle. Sites last a little longer. Peak onset is 
about the same, but if you over do the bolus, the low is much more 
pronounced. You may be able to back off the carb/insulin ratio 
slightly - I found this true with Lily, she was over-insulinizing 
slightly and switching to the mix highlighted this after dinner for 
about a week until we figured out what was going on.

Make sure and draw the V into the syringe first or you won't get a 
proper mixing of the two fluids. Then draw the H, being careful not 
to let any of the mix back into the H bottle. Lily has always done 
this herself, it's not difficult as long as you keep in mind the 
rules. She draws 50u V then 250u H

email @ redacted
Insulin-Pumpers website http://www.insulin-pumpers.org/